MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.Upon switching to ij access, a sheath was used without echo imaging guidance to place the wire.Once imaging became available, it was observed that the wire was wrapped around the icd lead.An attempt was made to correct the issue using the delivery system (ds).The ds was moved more atrial and relaxed primary and wire was pulled back and immediately pushed back out.As the ds was advanced deeper into the ra, the icd lead moved along with it, indicating continued entanglement.The wire was pulled back too far, fully into the ds, and then the wire was rapidly re-advanced.About a minute later, the blood pressure dropped and a pericardial effusion was noted.A pericardiocentesis was performed and then the decision was made to convert to open-heart surgery to repair the suspected laceration from the wire.The surgeon noted the laceration was located in the right atrium (ra) but did not provide details regarding its size.The injury is suspected to be near the inferior vena cava (ivc)- ra junction, though this has not been confirmed.The patient was placed on right ventricular mechanical support.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The complaint for delivery system and/or guidewire pushed into ventricular wall was confirmed with other empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.The available information indicates that wire manipulation after the entanglement with the icd lead during internal jugular (ij) access was likely the primary cause of the right atrium (ra) injury.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23426909
Report Number2015691-2025-08951
Device Sequence Number12822517
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)251203(11)241203
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model Number9850TDSUS
Device Lot Number66524476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale